# SDR MASA200400716

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 17,238 hours, 12,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6152 PHX-SBA.  CREW REPORTED AN OVERHEAD EMERGENCY LIGHT FAILED TO ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
